# SDR SWAA2025010778071

- Difficulty date: December 17, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 11,942 hours, 5,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242CF PANEL ASSY - PASSENGER CABIN FLOOR ACCESS FIBERS MISSING. REMOVED AND REPLACED FLOORBOARD PER AMM 53-21-00
